# SDR C2XA99CL071

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17720
- Make and model: Emb EMB-120RT
- Aircraft serial: 120142
- System (JASC): 2150 · Cabin Cooling System
- Part: Overtemp Switch
- Part number: 1173T030203
- Condition: Failed
- Location: Lt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3147 - THE CREW REPORTED THAT AFTER TAKEOFF WHEN THE BLEED WAS OPENED THE T6 WENT ABOVE 816C. THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT PACK OVERHEAT SWITCH AND PERFORMED OPERATIONAL CHECKS IAW EMB120 MM 21-50-04.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
